MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 400
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, calibration issues resulted in the procedure being cancelled.The ablation catheter was connected to the tactisys and before inserting the catheter into the patient, an error displayed stating, "tactisys quartz calibration has expired and cannot be used." there was no communication with the ensite x system and no contact force or visualization of the catheter.Every device was turned off and then back on and the connections were all checked but the issue persisted.There was not a replacement tactisys available so the procedure was cancelled.The procedure has been rescheduled for the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One tactisys¿ quartz sn (b)(6) was received for evaluation.Based on the information and investigation provided to abbott, the root cause was isolated to a depleted battery.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
TACTISYS¿ QUARTZ ABLATION SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21618750
Report Number2184149-2025-00052
Device Sequence Number15160533
Product Code OAE
UDI-Device Identifier07640157990194
UDI-Public(01)07640157990194(10)5188209
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-004 400
Device Catalogue NumberPN-004 400
Device Lot Number5188209
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown